# SDR 97UAL900355

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: Sunstrand, 939D1502MOD
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO NR 3 FIELD DROPS OFF.  UNDER VOLTAGE LIGHT ON.  REPLACED VOLTAGE REGULATOR DUE TO FAILURE.
